| Model Number |
EPIQ CVX |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an x8-2t transducer had an articulating problem during use, it did not turn right or left.The probe was associated with the epiq cvx ultrasound system.There was no patient or user harm.The service engineer evaluated the transducer to confirm articulation problem.The service engineer initiated the replacement process to resolve the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.